2 doctors weighed in:

Can 15 Advil (ibuprofen) per day cause ulcers to reoccur?

2 doctors weighed in
Dr. John Rhoades
Family Medicine

In brief: Yes

One of the side effects of NSAIDS--which advil (ibuprofen) is of that class, is GI bleeding secondary to ulcers.
15 advil (ibuprofen) per day is 3000 mg of IB--which is a LARGE AMT why are you taking that much??? Please make an apt with your DR to address the possible ulcer and just as importantly--to address the problem which you are taking the advil (ibuprofen) for. Good luck, stay healthy.

In brief: Yes

One of the side effects of NSAIDS--which advil (ibuprofen) is of that class, is GI bleeding secondary to ulcers.
15 advil (ibuprofen) per day is 3000 mg of IB--which is a LARGE AMT why are you taking that much??? Please make an apt with your DR to address the possible ulcer and just as importantly--to address the problem which you are taking the advil (ibuprofen) for. Good luck, stay healthy.
Thank
1 comment
Dr. Ivelisse Rivera-Godreau
That high amount can also cause severe damage to your kidneys. Be careful and follow up with your doctor as recommended by Dr. Rhoades.
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
13 years in practice
16M people helped
Continue
100,000 doctors available